Littlewood-Paley Theory and a Sharp Marchaud Inequality

Dai, Feng and Ditzian, Zeev: Littlewood-Paley Theory and a Sharp Marchaud Inequality. Acta scientiarum mathematicarum, (71) 1-2. pp. 65-90. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_001_002_065-090.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
Page Range: pp. 65-90
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 89-90.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16076

Actions (login required)

View Item View Item